# SDR COEA2020073002804

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,798 hours, 32,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 12472
- Condition: Inoperative
- Location: Power Supply
- Component: Power Supply
- Component part number: 3013100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AND SERVICE DOOR EMERGENCY LIGHTS INOP WHEN USED OFF BATTERY. DISCOVERED DURING TESTING.   MAINTENANCE REPLACED THE PASSENGER AND SERVICE DOOR POWER SUPPLY AND EMERGENCY BATTERY.
